I have been on weekly testosterone injections since August 2012. The first one did nothing that I could tell. The SECOND one kicked in a couple of days after the injection and made me crazy horny for a whole day. I remember that day quite well because it was my 57th birthday, and my partner was having shoulder surgery that day. So I was stuck in a hospital waiting room trying not to go insane with lust. It was NOT that much fun!
Since that day, though, I have not had a repeat of that libido surge. The injections have caused my T levels to rise into the high-normal range, but other than that I have had just a few positive results from the therapy. My mood has improved somewhat, allowing me to reduce the level of antidepressants I was taking by a third. I have noticed less frequency of a "foggy-headed" feeling at work when trying to concentrate. But I feel as tired as before (my own fault, since I don't really get as much sleep as I should.) And my sex drive has been still pretty low; I seem to go in definite up and down cycles, with the "down" ones being more common.
I'm on four different medications that can cause or contribute to erectile dysfunction, and they definitely have that result on me. Viagra and Cialis have no effect. I realized that my weight was probably a big factor, too, so in February 2013 I decided I needed to get into better shape if I wanted to have any chance of my dick working again.
I started eating better and working out, and I lost 30 pounds. Whether or not taking the testosterone helped with losing weight is hard to say; I think my diet was the main factor, followed by exercise. I've been keeping an eye on the scale and have managed to keep my weight fairly stable.
Has the weight loss helped my libido? Again, it's hard to tell. It increased my confidence in how I look and let me wear things that I looked better in, so I started to get more attention and a lot of offers to play. But there are still a lot of times when I am just not in the mood. My last play session (with a guy I met on this site) let me indulge in all of my medfet fantasies for the first time, but it seems to have drained me of most sexual interest for awhile.
I continue to take testosterone shots every week just so that I don't get any worse. I'm doing a fair amount of muscle work with a trainer, and I hope it will help with that (I'm making progress, though it's slower than I'd like). Ironically probably the biggest thing I have gotten out of it is the opportunity to play with injections a bit, even though I end up being the recipient. I always load up the syringe myself, and at least that gives me a bit of a kinky thrill!
I think the shots are worth it because they are inexpensive and not very painful, and they seem to be having at least some positive effect. I just wish they would work half as well as they did the second time, before my body apparently adapted to the dosage.